# SDR AALA202402068939

- Difficulty date: February 5, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N935NN
- Make and model: Boeing 737823
- Aircraft serial: 33231
- Aircraft time: 30,552 hours, 13,129 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Switch
- Part number: QA07995
- Condition: Inoperative
- Location: Zone 400 - Nac/P
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: ENGINE 1 FUEL FLITER BYPASS. ERRATIC AND ILLUMINATED WITH TAKE OFF AND CLIMB POWER, ON CENTER TANK AND MAIN WING PUMPS. AIRCRAFT RETURN AND LANDED SAFELY AT MSP WITHOUT FURTHER INCIDENT. REMOVE AND REPLACED NUMBER 1 ENGINE FUEL FILTER (AALA202402068962) PER JOB CARD 08L40073004. REMOVE AND REPLACED FUEL PRESSURE SWITCH (AALA202402068939) PER AMM 73-34-01.
